# SDR R61A201604300338

- Difficulty date: April 30, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR, ALL 3 LOWER SEAL REST HAVE CORROSION. MAINTENANCE R & R FWD CARGO DOOR ALL 3 LOWER SEAL REST IAW SRM 51-44-01, AMM 20-10-01.
